# SDR R61A2024072900340

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 17066349001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AFT LAV SPILL,CENTER FUSELAGE III AFT CARGO, SHEAR CLIP ON FRAME 76 BETWEEN CENTER LINE AND STRINGER 29L CORRODED.  REMOVED AND REPLACED CENTER FUSELAGE III AFT CARGO, SHEAR CLIP ON FRAME 76 BETWEEN CENTER LINE AND STRINGER 29 REFER SRM 51-40-08 .
